# SDR DALA2017121308604

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 62,424 hours, 23,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6700, L/P 0336261) EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:604. RE-SECURED EMER EXIT SIGN COVER AS NECESSARY.
